Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Mathieu functions of integral order and their tabulation


Authors: W. G. Bickley and N. W. McLachlan
Journal: Math. Comp. 2 (1946), 1-11
MSC: Primary 33.0X
DOI: https://doi.org/10.1090/S0025-5718-1946-0014519-4
Corrigendum: Math. Comp. 2 (1946), 95-96.
MathSciNet review: 0014519
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. G. Bickley, The tabulation of Mathieu functions, Mathematical Tables and other Aids to Computation 1 (1945), 409–419. MR 0012907, https://doi.org/10.1090/S0025-5718-1945-0012907-2
  • [2] We do, however, replace Ince's $ \theta $ by $ q$ (compare MTAC, v. 1, p. 418), thereby avoiding a mixture of English and Greek symbols in the differential equation.
  • [3] E. L. Ince, ``Tables of the elliptic-cylinder functions,'' R. So. Edinburgh, Proc, v. 52, 1932, p. 355-423.
  • [5] H. E. Heine, Handbuch der Kugelfunktionen, second ed., Berlin, 2 v., 1878-1881.
  • [8] S. Goldstein, ``Mathieu functions,'' Cambridge Phil. So., Trans., v. 23, 1927, p. 303-336.
  • [11] S. Goldstein, ``The second solution of Mathieu's differential equation,'' Cambridge Phil. So., Trans., v. 24, 1928, p. 223-230.
  • [12] K. Hidaka, ``Tables for computing the Mathieu functions of odd order . . . ,'' Imp. Marine Observatory, Kobe, Japan, Memoirs, v. 6, 1936, p. 137-157.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1946-0014519-4
Article copyright: © Copyright 1946 American Mathematical Society